Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:3
  • preuzimanja u poslednjih 30 dana:3

Sadržaj

članak: 1 od 1  
2016, vol. 20, br. 1, str. 145-190
Solution, extensions and applications of the Schauder's 54th problem in Scottish book
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresaandreja@predrag.us
Ključne reči: the axiom of infinite choice; Zermelo's axiom of choice; lemma of infinite maximality; Zorn's lemma; foundation of the fixed point theory; geometry of the axiom of infinite choice; axioms of infinite choice for points and apices; general Brouwer theorem; gen
Sažetak
(ne postoji na srpskom)
This paper presents the Axiom of Infinite Choice: Given any set P, there exist at least countable choice functions or there exist at least finite choice functions. The author continues herein with the further study of two papers of the Axiom of Choice in order by E. Zermelo [Neuer Beweis für die Möglichkeit einer Wohlordung, Math. Annalen, 65 (1908), 107-128; translated in van Heijenoort 1967, 183-198], and by M. Taskovic [The axiom of choice, fixed point theorems, and inductive ordered sets, Proc. Amer. Math. Soc., 116 (1992), 897-904]. Fredholm and Leray-Schauder alternatives are two direct consequences of the Axiom of Infinite Choice! This paper presents applications of the Axiom of Infinite Choice to the Fredholm and Leray-Schauder theory. In this sense, I give a solution and some extensions of Schauder's problem (in Scottish book, problem 54). This paper presents some new mathematical n-person games. In the theory of n-person games, there have been some further developments in the direction of transversal games and mathematical alternative theory.
Reference
*** (1908) Neuer Beweis fur die Moglichkeit einer Wohlordnung. Ann, 65, 107-128; translated in van Heijenoort 1967, 183-198
Banach, S. (1929) Sur les fonctionnelles linéaires II. Studia Mathematica, 1(1): 223-239
Banach, S. (1920) Surlequation fonctionnale f(x+y) = f(x) + f(y). Fund. Math, 1, 123-124
Banach, S. (1932) Théorie des opérations linéaires. u: Monografie Matematyczne, Varsovie, t. 1
Banach, S. (1922) Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fundamenta Mathematicae, 3: 133-181
Birkhoff, G. (1948) Lattice theory. New York: Amer. Math. Soc. Collog. Publ, vol. 25, p.p. 285
Bourbaki, N. (1949) Sur le théorème de Zorn. Archiv der Mathematik, 2(6): 434-437
Brouwer, L.E.J. (1909) On continuous one-to-one transformations of surfaces into themselves. Proc. Kon. Ned. Ak. V. Wet., Ser. A, 11, 788-798; 12 (1910), 286-297; 13 (1911), 767-777; 14 (1912), 300-310; 15 (1913), 352-360; 22 (1920), 811-Â814; 23 (1921), 232-234
Brouwer, L.E.J. (1912) Zur Invarianz desn-dimensionalen Gebiets. Mathematische Annalen, 72(1): 55-56
Brouwer, L.E.J. (1912) Über Abbildungen von Mannigfaltigkeiten. Math. Ann., 97-115; 71
Brouwer, L.E.J. (1952) An intuitionist cerrection of the fixed point theorem on the sphere. Proc. Roy. Soc. London, (A)-213, 1-2
Dugundji, J., Granas, A. (1982) Fixed point theory, vol. I. Warsaw: Polska Acad. Nauk, 209 p, Monografie Mathematyczne 61
Dugundji, J., Granas, A. (1978) Weakly contractive maps and elementary domain invariance theorem. Bull. Greek Math. Soc, 19, 141-151
Dugundji, J. (1966) Topology. Boston: Allyn and Bacon
Dugundji, J. (1976) Positive definite functions and coincidences. Fundamenta Mathematicae, 90(2): 131-142
Dugundji, J. (1951) An extension of Tietze’s theorem. Pacific Journal of Mathematics, 1(3): 353-367
Fan, K. (1952) Fixed-point and Minimax Theorems in Locally Convex Topological Linear Spaces. Proceedings of the National Academy of Sciences, 38(2): 121-126
Fan, K. (1952) A Generalization of Tucker's Combinatorial Lemma with Topological Applications. Annals of Mathematics, 56(3): 431
Fan, K. (1958) Topological proofs for certain theorems on matrices with non-negative elements. Monatshefte fur Mathematik, 62(3): 219-237
Fan, K. (1966) Applications of a theorem concerning sets with convex sections. Mathematische Annalen, 163(3): 189-203
Fan, K. (1969) Extensions of two fixed point theorems of F. E. Browder. Mathematische Zeitschrift, 112(3): 234-240
Fan, K. (1972) A Minimax inequality and applications. u: Shisha O. [ur.] Inequalities, New York-London: Academic Press, Vol. III
Fan, K. (1961) A generalization of Tychonoff's fixed point theorem. Mathematische Annalen, 142(3): 305-310
Fan, Ky. (1964) Sur un theoreme minimax. C.R. Acad. Sci. Paris, 259, 3925-3928
Fan, Ky. (1953) Minimax theorems. Proc. Nat. Acad. Sci. USA, 39, 42-47
Gödel, K. (1940) Consistency of the Continuum Hypothesis. (AM-3). Princeton: Walter de Gruyter GmbH
Hlavatý, V. (1935) Espaces abstraits courbes de König. Rendiconti del Circolo Matematico di Palermo, 59(1): 1-39
Howard, P., Rubin, J., Howard, P., Rubin, J. (1998) Consequences of the Axiom of Choice. Providence, Rhode Island: American Mathematical Society (AMS)
James, D. (1958) Absolute neighbourhood retracts and local connectedness in arbitrary metric spaces. Compos. Math., 229-246; 13
Jech, T.J. (1973) The Axiom of Choice. Amsterdam: North-Holland
Kuratowski, C. (1922) Une méthode d'élimination des nombres transfinis des raisonnements mathématiques. Fundamenta Mathematicae, 3: 76-108
Leray, J. (1945) Sur la forme des espaces topologiques et sur les points fixés des représentations. J. Math. Pures Appl., 95-167; 24
Leray, J. (1938) Majoration des dérivées secondes des solutions d'un probléme de Dirichlet. J. Math. Pures Appl., 89-104; 17
Moore, G.H. (1982) Zermelo's axiom of choice âAS its origins, development, and influence. New York-Heidelberg-Berlin: Springer-Verlag, Vol. 8, p.p. 410
Nash, J. (1958) Continuity of Solutions of Parabolic and Elliptic Equations. American Journal of Mathematics, 80(4): 931
Nash, J. (1951) Non-Cooperative Games. Annals of Mathematics, 54(2): 286
Nash, J. (1956) The Imbedding Problem for Riemannian Manifolds. Annals of Mathematics, 63(1): 20
Neumann, J. (1928) Zur Theorie der Gesellschaftsspiele. Mathematische Annalen, 100(1): 295-320
Rubin, H., Rubin, J. (1970) Equivalents of the axiom of choice. Amsterdam-London: North-Holland Publ. Comp, 134 p.p
Rubin, H., Rubin, J. (1985) Equivalents of the axiom of choice. Amsterdam-New York-Oxford: North-Holland Publ. Comp, II, 322 p.p
Schauder, J. (1930) Der Fixpunktsatz in Funktionalraümen. Studia Mathematica, 2(1): 171-180
Schauder, J. (1929) Invarianz des Gebietes in Funktionalraümen. Studia Mathematica, 1(1): 123-139
Schauder, J. (1927) Zur Theorie stetiger Abbildungen in Funktionalruumen. Mathematische Zeitschrift, 26(1): 47-65
Schauder, J. (1927) Bemerkungen zu meiner Arbeit ?Zur Theorie stetiger Abbildungen in Funktionalrumen?. Mathematische Zeitschrift, 26(1): 417-431
Stone, M. (1932) Linear Transformations in Hilbert Space and Their Applications to Analysis. Amer. Math. Soc.
Stone, M.H. (1937) Applications of the theory of Boolean rings to general topology. Transactions of the American Mathematical Society, 41(3): 375-375
Stone, M.H. (1936) The theory of representations for Boolean algebras. Transactions of the American Mathematical Society, 40(1): 37-37
Stone, M.H. (1932) On One-Parameter Unitary Groups in Hilbert Space. Annals of Mathematics, 33(3): 643
Stone, M.H. (1948) The generalized Weierstrass approximation theorem. Math. Mag, vol. 21, str. 167-183, 237-254
Stone, M.H. (1946) Convexity (Mimeographed lecture notes). University of Chicago
Tarski, A. (1955) A lattice-theoretical fixpoint theorem and its applications. Pacific Journal of Mathematics, 5(2): 285-309
Taskovic, M.R. (2005) Theory of transversal point, spaces and forks. u: Fundamental Elements and Applications (Monographs of a new mathematical theory), Beograd: VIZ, (In Serbian), 1054 pages. English summary: 1001-1022
Tasković, M.R. (1993) Nonlinear functional analysis. u: Fundamental Elements of Theory, Beograd: Zavod za udžbenike i nastavna sredstva, First Book: Monographs, 792 p.p. (Serbo-Croation). English summary: Comments only new main results of this book, Vol. 1 (1993), 713-752
Tasković, M.R. (2001) Nonlinear functional analysis. u: Global Convex Analysis: General convexity, Variational methods and Optimization, Beograd: Zavod za udžbenike i nastavna sredstva, Second Book, Monographs, (In Serbian), 1223 pages. English summary: Transversal and fixed points, forks, general convex functions, and applications, Vol. 2 (2001), 1067-1176
Tasković, M.R. (2002) On Schauder's 54th problem in scottish book revisited. Mathematica Moravica, br. 6, str. 119-126
Ulam, S. (1930) Zur Masstheorie in der allgemeinen Mengenlehre. Fundamenta Mathematicae, 16: 140-150
von Neumann, J. (1932) Mathematische Grundlagen der Quantenmechanik / Mathematical Foundations of Quantum Mechanics. Berlin: Springer - Verlag, English edition, 1932
von Neumann, J. (1935) On complete topological spaces. Transactions of the American Mathematical Society, 37(1): 1-1
von Neumann, J. (1937) Über ein ökonomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes. Erg. Math. Kolloqu, 8, 73-83
Zermelo, E. (1904) Beweis dass jede Menge wohlgeordnet werden kann, (Aus einem an Herrn Hilbert gerichteten Briefe). Mathematische Annalen, 59(4): 514-516
Zorn, M. (1935) A remark on method in transfinite algebra. Bulletin of the American Mathematical Society, 41(10): 667-671
Zorn, M. (1944) Idempotency of infinite cardinals. Univ. Calif. Publ. Math. Seminar Reports (Los Angeles), 2, 9-12
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1601145T
objavljen u SCIndeksu: 31.03.2017.

Povezani članci

Mathematica Moravica (2012)
The axiom of infinite choice
Tasković Milan R.

Mathematica Moravica (2008)
General convexity, general concavity, fixed points, geometry, and min-max points
Tasković Milan R.

Mathematica Moravica (2014)
Transversal functional analysis
Tasković Milan R.

prikaži sve [46]